# SDR DL72W950504

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631274A
- Condition: Worn
- Location: Nr 4 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION, NR 4 FORE FLAP WAS FOUND WITH WEAR DAMAGE TO LEADING EDGE SKIN AT 48 INCHES FROM OUTBOARD END OF FLAP.  REPAIRED PER SRM 57-50-4 FIG 1.
